CLOSE
Relax, we can help.
With so many features and functions, we fully understand that getting the software to do what you want can be daunting at times.
YIKES!
CHANGES SAVED
SESSION EXPIRED
We appreciate that your browser hung out with us for so long, but your session has expired! If you want to register, we need to refresh your connection. We limit session time to 30 minutes for your security and to free up unused registration slots for others.
SESSION EXPIRED
Your session on this page has expired. We expire your session to protect your information in case you sit on a page too long with no activity.
Please enter your access code!
CONTACT HOST
Primary Contact:
Tracy J Gardner
SHARE
Overview
Register ▸
2021 Pre-Conference Songwriting Intensive
2021 Pre-Conference Songwriting Intensive
Experience Conference WORKSHOP
Mon, September 06, 2021 — Tue, September 07, 2021
Event Banner
THIS EVENT IS 100% FREE!

Your 2021 Experience Conference registration confirmation code is required to register for this workshop. This code can be found in the confirmation email you received after registering. If you cannot find this code, please email info@expeirenceconference.com



The Pre-Conference Songwriting Intensive at the 2021 EXPERIENCE CONFERENCE will feature award-winning songwriters Aaron Rice, Kerrie Roberts, and Adam Agee.


  • Designed to teach and empower songwriters to create dynamic, relevant and substantive songs for the local church
  • Registrants received specialized instruction and coaching from top CCLI songwriters and performers in the writing and publishing of their songs
  • Powerful workshops and discussions
  • Registrant will have the opportunity to receive a personalized song evaluation from one of the coaches
  • Group song reviews/critiques of several selected songs
  • Best of all – co-writing in a small group with the pro songwriters!


WHEN: Monday, September 6th at 2:00pm through Tuesday, September 7th at 3:00pm


WHERE: Disney's Coronado Springs Resort Convention Center - Same place as Experience Conference; just a day early


Schedule: (subject to change)


Monday, September 6th

1:00pm Registration

2:00pm Welcome, Prayer 

2:15pm to 3:15pm Song Sharing

15-minute Break

3:30pm to 4:30pm Publishing 101

60-minute Dinner Break

5:30pm to 8:00pm: Nashville Guitar Pull and Worship


Tuesday, September 7th

9:00am to 12:00pm Session: Writing Groups

60-minute Lunch Break

1:00pm to 2:00pm Share new songs w/ group

2:00pm to 3:00pm SongShare discussion; Q&A; Prayer & Dismissal

Registration: Closed
Event Dates
SEP
06
MONDAY
to
SEP
07
TUESDAY
Registration Closes
September 06, 2021 @ 11:30 am
Location
Address
Disney's Coronado Springs Resort
1000 W Buena Vista Drive
Orlando, FL  USA
Purchase Tickets
POWERED BY